# SDR CALA2023081802568

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 54,003 hours, 33,419 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0173253
- Condition: Unknown
- Location: Unknown
- Part time: 715,668 hours, 707,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR TIME THIS ACFT HAD TO DO AN AIR RETURN FOR CABIN PRESSURIZATION PROBLEM. SPOKE WITH CREW. THEY STATED ISSUE HAPPENED AT APROX 8500 FT. RAN BOTH CPC 1 AND CPC 2 TEST ON MCDU WITH NO FAULTS FOUND. RAN COULD NOT PRESSURIZE IN AUTO OR MANUAL. OUTFLOW VALVE STUCK A OUTFLOW VALVE MANUALLY AND VALVE OPERATED NORMALLY FROM FULL QUARTER WAY OPEN. THEY DID NOT DECLARE AN EMERGENCY AND THEY OPEN TO FULL CLOSE. LANDED UNDER WEIGHT SO NO INSPECTION REQUIRED. THIS IS SECOND REMOVED AND REPLACED OUTFLOW VALVE IN REFERENCE TO AMM 21-31-51. OPERATIONAL CHECKS PASSED. LP 5477016 PROVIDES CONTINUATION FOR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844983  SN OFF 3253 NECESSARY CONFIRMATION TEST FLIGHT. PARTS USED: 31-2623-3-0012, 18-2131-3-0007,QTY :1  31-2131-9-9001, VALVE, OUTFLOW   OFF 31-2131-9-9001 3253 ON 31-2131-9-9001 6436. AIRCRAFT WILL REQUIRE CONFIRMATION FLIGHT FOR CABIN PRESSURE FIX AFTER THE REPAIRS ARE COMPLETED, GENERATE PLACARD 1201 AS REQUIRED FOR OPERATIONAL CONFIRMATION FLIGHT REF GMM 11-30-30. OK TO PLA FOR PRESSURIZATION FIX OK TO PLA DISPATCH DESK.
